# SDR AALA202312054667

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 63,255 hours, 37,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Disengaged
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L FWD ENTRY DOOR HOLD OPEN LATCH NOT ENGAGING. MAINTENANCED CLEANED AND LUBED 1L FWD ENTY DOOR HOLD OPEN LATCH MECHANISM. LATCH ENGAGING NORMAL, REF GPM 17.11.4.
